# SDR SQ7A122002

- Difficulty date: January 24, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING SCHEDULED MAINTENANCE CORROSION WAS FOUND AT THE R-1 DOOR CUTOUT, LOWER SILL, BS 380 TO 420.  REPLACED LOWER CHORD PER SRM 51-10-1.
